Title: On the Second Fluctuation-Dissipation Theorem for Nonequilibrium Baths
Authors: Maes, Christian # ×
Issue Date: 2014
Publisher: Kluwer Academic Publishers
Series Title: Journal of Statistical Physics vol:154 issue:3 pages:705-722
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
onthe2nd.pdfOA article Published 320KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science